# SDR UPS96421718

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FRAME TO SKIN SHEAR TIE BS 1540 HAS EDGE CRACK BETWEEN STR 21 AND 23 LT.  REPLACED SHEAR TIE AT BS 1540 STR 21 AND STR 23 LT ACC SRM 51-30-02.
